RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 1, Pages 128–129 (Mi de10314)  

Short Communications

On a Multivalued Nonlinear Variational Inequality

Nguyễn Quynh Nga, Nguyen Minh Chuong

Hanoi Institute of Mathematics, Vietnam

Full text: PDF file (259 kB)

English version:
Differential Equations, 2001, 37:1, 144–145

Bibliographic databases:

UDC: 517.98
Received: 05.04.1999

Citation: Nguyẽn Quynh Nga, Nguyen Minh Chuong, “On a Multivalued Nonlinear Variational Inequality”, Differ. Uravn., 37:1 (2001), 128–129; Differ. Equ., 37:1 (2001), 144–145

Citation in format AMSBIB
\Bibitem{NguNgu01}
\by Nguy{\~e}n~Quynh~Nga, Nguyen Minh Chuong
\paper On a Multivalued Nonlinear Variational Inequality
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 1
\pages 128--129
\mathnet{http://mi.mathnet.ru/de10314}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846409}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 1
\pages 144--145
\crossref{https://doi.org/10.1023/A:1019240919896}


Linking options:
  • http://mi.mathnet.ru/eng/de10314
  • http://mi.mathnet.ru/eng/de/v37/i1/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019